since 05 February 2011 :
View(s): 111 (0 ULiège)
Download(s): 1244 (1 ULiège)
print        
Richard Delanghe, Rolf Sölen Krausshar & Helmuth Robert MALONEK

Differentiability of functions with values in some real associative algebras : approaches to an old problem

Article
Open Access
Mots-clés : derivability, algebra-valued functions

Abstract

During the last one hundred and fifty years several mathematicians and physicists considered the question of generalizing real or complex differentiability and derivability to the case of algebra-valued functions and their relation to higher dimensional function theories.  In this paper we give an overview of some attempts and approaches.


1AMS-Classification : 30 G 35

To cite this article

Richard Delanghe, Rolf Sölen Krausshar & Helmuth Robert MALONEK, «Differentiability of functions with values in some real associative algebras : approaches to an old problem», Bulletin de la Société Royale des Sciences de Liège [En ligne], Numéro 4 - 5 - 6, Volume 70 - Année 2001, 231 – 249 URL : https://popups.uliege.be/0037-9565/index.php?id=1870.

About: Richard Delanghe

Vakgroep Wiskundige Analyse, Universiteit Gent, Galglaan 2, B 9000 Gent (Belgium), rd@cage.rug.ac.be

About: Rolf Sölen Krausshar

Vakgroep Wiskundige Analyse, Universiteit Gent Galglaan 2, B 9000 Gent (Belgium), krauss@cage.rug.ac.be

About: Helmuth Robert MALONEK

Departamento de Matemática, Universidade de Aveiro, Campus Universitário Santiago, P 3810-193 Aveiro (Poltugal), hrmalon@mat.ua.pt